Research Article Open Access

ON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTION

Mohamed Maswadah1
  • 1 Aswan University, Egypt

Abstract

In this study, the probability density functions of the product and quotient of two generalized order statistics from the generalized Burr Type-XII distribution have been derived, using the Mellin transform and its inverse. Several interesting special cases have also been obtained such as the product and quotient of extreme generalized order statistics and the product and quotient of consecutive generalized order statistics.

Journal of Mathematics and Statistics
Volume 9 No. 2, 2013, 129-136

DOI: https://doi.org/10.3844/jmssp.2013.129.136

Submitted On: 29 November 2012 Published On: 10 May 2013

How to Cite: Maswadah, M. (2013). ON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTION. Journal of Mathematics and Statistics, 9(2), 129-136. https://doi.org/10.3844/jmssp.2013.129.136

  • 2,846 Views
  • 2,812 Downloads
  • 1 Citations

Download

Keywords

  • Generalized Order Statistics
  • Mellin Transform Technique
  • Hyper Geometric Function
  • Fox H-Function
  • Generalized Burr Type-XII Distribution